MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+O+C+S+N, ENGLISH
Medical Device Problem Codes Device Alarm System (1012); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to ventec that a device had no ventilation output, and that it did not provide a patient circuit disconnect alarm when the patient circuit had been disconnected.There was patient involvement associated with the reported event; however, there were no reports of patient harm as a result of the reported issue.Ventec has made multiple attempts to obtain additional information about the patient, but no response has been received.
 
Additional Manufacturer Narrative
H6: ventec contacted the initial reporter asking if the device will be returned for an evaluation, however, no response has been received.The device has not been returned to ventec for an evaluation.In the event that the device is returned or additional information is received, ventec will submit a follow-up report as defined by 21 cfr 803.56.Ventec performed a review of the device's manufacturing records which showed all requirements were met.Final test specifications were acceptable.No non-conformities or anomalies were found related to this complaint when reviewing the device history record.Trend analysis and risk analysis were considered acceptable.The cause of the reported issue could not be determined.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key24958565
Report Number3013095415-2026-00239
Device Sequence Number10315581
Product Code CBK
UDI-Device Identifier00855573007747
UDI-Public(01)00855573007747(11)250922
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberV+O+C+S+N, ENGLISH
Device Catalogue NumberPRT-01100-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age16 YR
Patient SexFemale
Patient RaceWhite